# SDR CALA0000653

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN BENT AT FORWARD LOWER SIDE WITH A .25 INCH CRACK AT DOOR LATCHING MECHANISM.  THE CRACK WAS STOP DRILLED IAW SRM 52-05, FIGURE 26A.  AN ANGLE WAS INSTALLED IAW SRM 52-05, FIGURE 26A AND 51-10-3.
